Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Delay in periods after using injectables and pills. UPT negative. Cause for delay? married and im using injectables for almost 2years(sept 2010-may2012) and after injectables i tried pills for 1 month.after which i stop then i got menstratuation for june 2012 and my last was on delayed already for 3 months until now.could you help me why im delayed for 3 months since i did pregnancy test it was negative.thank you.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for posting your query on health care magic.
One of the most common side effect of injectables is prolonged absence of periods.
You need not worry .
You will have your regular periods once you stop the injectables.
If you are planning to conceive in near future better to use OC Pills instead of injectables. Because one of the rare side effect of injectable is permanent Ammenorrea.
Hope this helps.
Dr Nilofer
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor